# SDR CALA2017051901459

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 65,627 hours, 10,866 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3987748
- Part serial: 6368
- Condition: Faulty
- Part time: 65,591 hours, 10,862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQUIP OVHT EICAS STBY NO HELP AFTER 5 MIN THEN OVRD AND OVHT LIGHT OUT. EMERGENCY DECLARED.  ACP TASK 21-58-00-815-860-002  BLOCK 1,2,AND 22. REPLACED SHUTOFF VLV (V178) REF AMM 21-58-13 AND RELAY K369 IN P36 PLN REF WDM 21-58-12 OP CHK GOOD LEAK CHK GOOD.
